# SDR CIEA200800008

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N350JB
- Make and model: Beech B300
- Aircraft serial: FL213
- Aircraft time: 3,853 hours, 2,395 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 115430100161
- Condition: Cocked
- Location: Emergency Exit
- Part time: 3,853 hours, 2,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE HEARD FROM AREA OF RIGHT FUSELAGE MID-CABIN.  DEBRIEFED CREW, CREW INFORMED POPPED SOUND CAME FROM EMERGENCY AREA DOOR OF RIGHT SIDE.  REMOVED RIGHT EMERGENCY EXIT DOOR AND INSPECTED IN ACCORDANCE WITH HAWKER BEECHCRAFT KING AIR B300 MAINTENANCE MANUAL CHAPTER 52-20-00.  WORK WAS PREVIOUSLY DONE ON WORK ORDER 2284,ITEM 1.1 WHICH REQUIRED REMOVAL AND RE-INSTALLATION OF RIGHT CABIN EMERGENCY EXIT DOOR.  SERVICED/LUBE EMERGENCY EXIT DOOR IN ACCORDANCE WITH HAWKER BEECHCRAFT KING AIR B300 MAINTENANCE MANUAL CHAPTER 12-20-00 AND REINSTALLED RIGHT EMERGENCY EXIT DOOR AS REQUIRED.  PERFORMED GROUND ENGINE RUNS AND PRESSURIZED THE AIRCRAFT TO SEA LEVEL NO DEFECTS, LEAKS, NOISE OR ANOMALIES WERE PRESENT IN ACCORDANCE WITH HAWKER BEECHCRAFT KING AIR B300 MAINTENANCE MANUAL CHAPTER 21-30-00.  PERFORMED DETAIL WALK AROUND OF THE ENTIRE AIRCRAFT WITH NO DEFECTS NOTED, ALSO REVIEWED HAWKER BEECHCRAFT KING AIR B300 MAINTENANCE MANUAL CHAPTER 5 FOR ANY "SPECIAL INSPECTIONS" OR UNSCHEDULED MAINTENANCE CHECKS IN CHAPTER 5-55-00 REQUIRED, NONE WERE FOUND PERTINENT TO THIS ISSUE.
